AHRA Regulatory Affairs Update

Sunday, July 9, 2017
2:30 PM - 4:00 PM
Advanced Track Session (90-Minute)

Presenter: Melody W. Mulaik, MSHS
Co-Presenter: Sheila M. Sferrella, MAS, CRA, RT(R), FAHRA


Clinical Decision Support session 

Sunday, July 9, 2017
4:30 PM - 5:30 PM 
Advanced Track Session (60-Minute)

Presenter: Sheila M. Sferrella, MAS, CRA, RT(R), FAHRA
Co-Presenter: Melody W. Mulaik, MSHS
Co-Presenter: Jacqui Rose, CRA, FAHRA


Regulatory Affairs Update

Monday, July 10, 2017
2:15 PM - 3:45 PM 
Advanced Track Session (90-Minute)

Presenter: Melody W. Mulaik, MSHS
Co-Presenter: Sheila M. Sferrella, MAS, CRA, RT(R), FAHRA

 
Clinical Decision Support session 

Monday, July 10, 2017
4:15 PM - 5:15 PM 
Advanced Track Session (60-Minute)

Presenter: Sheila M. Sferrella, MAS, CRA, RT(R), FAHRA
Co-Presenter: Melody W. Mulaik, MSHS
Co-Presenter: Jacqui Rose, CRA, FAHRA


What Every Radiology Administrator Needs to Know About Coding & Billing in 2017 

Tuesday, July 11, 2017
2:15 PM - 5:15 PM 
Advanced Track Session (Expanded)

Presenter: Melody W. Mulaik, MSHS